# SDR WRLA20091023257

- Difficulty date: October 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bushing
- Condition: Worn
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING OUTBOARD FLAP INBOARD FWD HINGE ACTUATOR CONNECTION BUSHING WORN.  REMOVED RT OUTBOARD FLAP OUTBOARD AFT HINGE IAW AMM 20-50-02-900-801 REV 65.  REPAIRED OUTBOARD FLAP OUTBOARD AFT HINGE REF EGAT NRC U01038 JOB CARD ATTACHING SHEET 074960 & 074961.  INSTALLED RT OUTBOARD FLAP OUTBOARD AFT HINGE IAW AMM 20-20-1-400-801 REV 65.
